International Journal of Applied Mathematical Sciences (JAMS)

 

 

Volume 8, Number 3 (2015)

 

 

CONTENTS

 

Common fixed point theorems for two pairs of weakly Compatible maps in dislocated metric spaces
pp. 137144
S. Bennani, H. Bourijal, D. El Moutawakil and S. Mhanna

ANewKumaraswamyTransmutedofPowerLindleyDistribution:WithApplicationstoLifetimeData
pp. 145-164
MahmoudM.Mansour, EnayatM.AbdElrazik, MohamedS.Hamed and SalahM.Mohamed

The Small Sample Properties Of The Coefficient Of Determination And Its Adjusted Version In Linear Regression Models
pp. 165-185
Abdel-Aziz A. A and Soha O. A

 

The Performance of an Idealized Rough Porous Hydrodynamic Plane Slider Bearing
pp. 187-196
Paresh A. Patel, G. M. Deheri and A.R. Patel

Axisymmetric Vibration Of Piezo-Lemv Composite Solid Multilayer Cylinder
pp. 197-207
Nehru E.S

Analysis Of Mathematical Modeling For Immobilized Glucoamylase Kinetics Based On Flow Calorimetry
pp. 209-220
N. Mehala and L. Rajendran

On the Zeros of Polynomials with Real Coefficients
pp. 221-230
P. Ramulu, G.L. Reddy and C. Gangadhar

γ -Graph-G (γ ) of some special graphs
pp. 231-244
V. Anusuya and R. Kala
 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact